MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.0035RP PATELLA RESURFACING SIZE 3

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.0035RP PATELLA RESURFACING SIZE 3
Model Number 02.07.0035RP
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 january 2022: lot 2005703: 120 items manufactured and released on 22-july-2020.Expiration date: 2025-07-12.No anomalies found related to the problem.To date, 118 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
Patella implant revision at 1 year and 2 months after primary due to knee instability and patella pain.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.07.0035RP PATELLA RESURFACING SIZE 3
Common Device Name
PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13498306
Report Number3005180920-2022-00089
Device Sequence Number19896644
Product Code JWH
UDI-Device Identifier07630030815768
UDI-Public07630030815768
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model Number02.07.0035RP
Device Catalogue Number02.07.0035RP
Device Lot Number2005703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite